# SDR USAABB03178

- Difficulty date: September 26, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNN - FOUND COCKPIT EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
